MathSciNet Relay Station
MathSciNet bibliographic data
MR2082475 60F15 (60J10)
Liu, Wen; Yang, Weiguo Some strong limit theorems for Markov chain fields on trees. Probab. Engrg. Inform. Sci. 18 (2004), no. 3, 411–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement